# SDR UALA2012090605005

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 74,107 hours, 27,790 cycles
- Engine: Pwa PW2037
- Engine time: 66,681 hours, 23,213 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Pwa
- Component part number: PW2000
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BIRD STRIKE.  THE ENGINE VIB MONITOR WENT TO 1.4.  ALL OTHER IND AND PARAMETERS NORMAL.  FELT HIGH FREQ VIBRATION IN FLOOR.  INSPECTION OF NR 1 ENGINE NOTED BLADE DAMAGE DUE TO BIRD STRIKE.  REMOVED NR 1 ENGINE FAN BLADES PER AMM.  INSTALLED COMPLETE MATCHED SET OF FAN BLADES.  LEFT ENG BLADE NR 2, 3, 4, 5, 6, AND 7 DAMAGED.  C1 BLADE SET REPLACED.  ALL ENGINE PARAMETERS WITHIN LIMITS LEFT VIB IND SHOWED 1.4 AT ONE POINT.
